MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS ANCHOR, 12MM

GLOBUS MEDICAL, INC. COALITION MIS; COALITION MIS ANCHOR, 12MM
Model Number 1136.2011
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a coalition mis anchor has migrated post operatively.This event occurred in switzerland.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it remains in the patient.The imaging provided shows the inferior anchor of the spacer had backed out.No determinations could be made as to the cause of the reported issue.
 
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The imaging provided shows the inferior anchor of the spacer had backed out.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description

Brand Name
COALITION MIS
Common Device Name
COALITION MIS ANCHOR, 12MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837792
Report Number3004142400-2023-00125
Device Sequence Number18025752
Product Code ODP
UDI-Device Identifier00889095389999
UDI-Public00889095389999
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1136.2011
Device Lot NumberGBB084FB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient Weight60 KG